Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Could cold feet, chills, joint pain with nausea be thyroid storm or medication related?

I am Graves Disease hyperthyroid, taking 2.5 mg. tapazole daily. For two days I ve been experiencing cold feet, chills, joint pain, nausea, and extreme fatigue. No fever. Could this be thyroid storm? Just viral? Medication related? I ve been on same dosage of tapazole for 2 yrs. with no problem.
Thu, 12 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms can be related to a viral infection or also thyroid storm. I suggest to check the thyroid hormone levels for further evaluation. Meanwhile, I suggest using anti inflammatory medications such as Acetaminophen to relieve the chills. I also suggest using magnesium supplement.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Aloha I have had Fibromyalgia since I was 28 , I a 52 now, it seems to be getting worse lately, twice in the last month I have woken up in the...

Recent questions on  Hyperthyroidism

doctor1 MD

my mom’ is 60 yo. had her left thryoid removed on year 2000. on 2009 she was again diagnosed with goiter, was biopsy and found benign. after...

doctor1 MD

Hi, I have hypothyroidism which is managed very well on Armour thyroid . 6 weeks ago i had to have a CT scan with iodine contrast and ever since...

doctor1 MD

I am Graves Disease hyperthyroid, taking 2.5 mg. tapazole daily. For two days I ve been experiencing cold feet, chills, joint pain, nausea, and...

doctor1 MD

I was recently diagnosed with a hyperthyroid . I have noticed many of the symptoms for a long time but never really thought much of it. I have also...

doctor1 MD

Hi my ferritin level is 555, I am female. I take ferrous sulfate . 2x a day. What would be the treatment, is it as easy as stopping the iron? I...

doctor1 MD

I HAD OPEN HEART SURGERY 6 WEEKS AGO SINCE THE SURGERY MY HANDS ARE CONSTANTLY SHAKING

doctor1 MD

what does it mean when you have a bp of 119/39? Pt is in ICU , age70 w/ multiple organ failure